RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 113–117 (Mi mz3458)  

One characteristic property of the commutator subgroup of a painted braid group

V. K. Shalashov


Full text: PDF file (404 kB)

English version:
Mathematical Notes, 1989, 45:2, 164–166

Bibliographic databases:

UDC: 512.54
Received: 17.02.1987

Citation: V. K. Shalashov, “One characteristic property of the commutator subgroup of a painted braid group”, Mat. Zametki, 45:2 (1989), 113–117; Math. Notes, 45:2 (1989), 164–166

Citation in format AMSBIB
\Bibitem{Sha89}
\by V.~K.~Shalashov
\paper One characteristic property of the commutator subgroup of a painted braid group
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 113--117
\mathnet{http://mi.mathnet.ru/mz3458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002525}
\zmath{https://zbmath.org/?q=an:0714.20020}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 164--166
\crossref{https://doi.org/10.1007/BF01158064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700030}


Linking options:
  • http://mi.mathnet.ru/eng/mz3458
  • http://mi.mathnet.ru/eng/mz/v45/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020